# SDR CA970812017

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Controller
- Part number: 21011403
- Condition: Inoperative
- Location: Nr 1 Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT FAILED TO PRESSURIZE ON TAKEOFF AND HAD TO MOVE SWITCH MANUALLY. THEN THE TRANSFER AND LOCKOUT AND STANDBY LIGHT CAME ON. NO AUTO TRANSFER. FULL RANGE PITOT/STATIC CHECK COMPLETED. CHANGED NR1 CABIN PRESSURE CONTROLLER. SYSTEM CHECKED SERVICEABLE.
